# SDR USAA2013062400045

- Difficulty date: May 18, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69730963
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK -CRACK ON LT HORIZONTAL STABILIZER INNER HINGE PIN AT BS1138, S16L, WL232.5. REPLACED LT HORIZONTAL STABILIZER INNER & OUTER HINGE PIN AT BS1138, S16L, WL232.5 IAW JOB CARD.
